# SDR RAIA990443

- Difficulty date: April 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N551HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41040
- System (JASC): 3418 · Stall Warning System
- Part: Stick Pusher
- Part number: 103650004
- Condition: Failed
- Location: E/E Compt
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 7546 - STL - STICK PUSHER TEST FAILED.  MAINTENANCE REPLACED STICK PUSHER.  (M)
